# SDR DALA12000576305

- Difficulty date: May 28, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 96,421 hours, 12,004 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK AT RIGHT SIDE TENSION TIE STA1160 ON LOWEST FASTENER ROW, 1ST FASTENER HOLE FROM OUTBOARD LOOKING FORWARD.  MAINTENANCE REMOVED AND REPLACED CRACKED STRINGER CLIP AS PER B747-400 SRM 51-40-02.  NEW STRINGER CLIP, P/N 65B04174-44, FABRICATED AS PER DRAWING 65B04174.
